# SDR RAIA201601100003

- Difficulty date: June 6, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 35,468 hours, 32,197 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dirty
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE EICAS MSG. INSPECTED APU FOR FIRE DAMAGE.  CLEANED FIRE LOOP AND REPAIRED FIRE LOOP CLAMPS, OPS CHECK GOOD.
